Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: T. Skolem
Title: Diophantische Gleichungen
Additional book information Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 5, Heft 4. Berlin, Springer, 1938. 130 pp. R.M. 15.

Review Information

Reviewer: H. S. Vandiver
Journal: Bull. Amer. Math. Soc. 48 (1942), 10-15
PII: S 0002-9904(1942)07604-X